# SDR ASAA2017022019881

- Difficulty date: February 20, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 31,055 hours, 9,205 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Failed
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FAULT LIGHT ILLUMINATED DURING CLIMB,  ON THE FIRE PANEL FOR ABOUT 2 MINUTES, THEN EXTINGUISHED.  ACFT GROUNDED.  REPLACED THE NR 2 ENGINE FAN FIRE DETECTION HARNESS,  IAW AMM 26-11-02-000-801, AND REPLACED THE 2 ENGINE UPPER FAN FIRE DETECTOR IAW AMM 26-11-01-400-802.  REMOVED AND REPLACED THE LOWER FAN FIRE DETECTOR ASSEMBLY, RIGHT CORE FIRE DETECTOR ASSEMBLY, AND LEFT CORE FIRE DETECTOR ASSEMBLY IAW AMM 26-11-01. REMOVED AND REPLACED CORE FIRE DETECTION HARNESS IAW AMM 26-11-02. PERFORMED OPS CHECK OF ENGINE FIRE DETECTION SYSTEM, OPS CHECKED GOOD IAW AMM 26-11-00.
